# SDR SWAA2022021714597

- Difficulty date: August 19, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE STRUT BOX/ PYLON ACCESS THROUGH PNL# 431DR; PYLON STRUCTURE IS CORRODED IN SEVERAL AREAS AS MARKED / REMOVED CORROSION ON #1 ENGINE STRUTBOX PYLON SKIN UNDERNEATH ACCESS PANEL 431DR. VERIFIED MATERIAL LOSS IN DEEPEST AREA. ORIGINAL THICKNESS IS .135 MATERIAL LOSS OF .035. REMAINING .100. OUT OF LIMITS IAW SRM 54-50-70-1A-1 REPAIRED IAW AAR EA 180458 IR AND SWA EA 1-754-2329 REV IR
